Q. After two years of facial hair removal treatment, my skin looks worse. What to do?

Answered by Dr. (prof.) Kumaresan Muthuvel and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Dead Cell Accumulation or Microdermabrasion? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

I used to take treatments for facial hair removal using a laser, microdermabrasion, and chemical peeling. I did these treatments before two years. My skin has become worse now. I have more dead cells in my skin, and I have darker looking skin. Even my lips have turned dark. My entire upper lip is black. I do not know the reason behind this problem. Do I have this problem due to the laser treatment or due to hormonal imbalance?

I am taking medication for thyroid, which is normal now. I am taking Metformin for hormone regulation. I have facial hairs, and it grows faster. I have facial hair above the lips and chin. I use a razor to clear it. Please prescribe me ointments or creams to reduce the problem.


Related Questions:
I have lot of acne scars on my face that make me look ugly. Please suggest me treatment for the same.
Why does my tongue remain white?
When I try to remove the flakes on my scalp, there is bleeding and crusting. Why?
 

Dr. (prof.) Kumaresan Muthuvel
MD., MBBS., DIPLOMATE IN AMERICAN BOARD OF HAIR RESTORATION SURGERY
Cosmetology, Dermatology, Hair Transplant Surgeon

Hi,

Welcome to icliniq.com.

You are having hormonal issues. It could be the reason for having pigmentation and excess hair growth. Please mention about the steps taken to maintain the skin. Please send the images of the darkened portion of the skin. I can suggest some remedies after looking at the present condition.


 

Thank you doctor,

I have sent the photos of my chin and my lips in a clear view. I am not applying any specific creams. I am using moisturizer and sunscreen. But I am not using it continuously. My skin becomes dry after I have a bath. My skin does not look hydrated. But I usually drink plenty of water. I have lost my freshness in my skin. Please prescribe some ointments to have better-looking skin.

 

Dr. (prof.) Kumaresan Muthuvel
MD., MBBS., DIPLOMATE IN AMERICAN BOARD OF HAIR RESTORATION SURGERY
Cosmetology, Dermatology, Hair Transplant Surgeon

Hi,

Welcome back to icliniq.com.

I have gone through the attachment (attachment removed to protect patient identity). You have a condition called seborrheic melanosis. Please mention whether you have dandruff or not. You can use Hydrocortisone cream twice daily for ten days around the lips. Start using Nizoral shampoo (Ketoconazole) weekly twice for hair wash. Apply Aveeno cream (Dimethicone with Cetyl alcohol) at night for ten days. Try to take Brevoxyl (Benzoyl peroxide 4 %) creamy face wash once a day.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Hirsutism - a Cosmetic Challenge
Article Overview: This article discusses the causes and management of hirsutism.  Read Article »
Dr. Suvash Sahu
Endocrinologist

Hirsutism is the presence of excessive hair in androgenic dependent areas of the female body. The condition is a marker for androgen excess, although many women have no detectable hormone abnormalities. In addition to androgens secreted into the circulation by the adrenal glands and ovaries, periphe ...  Read Article »
 
How can I get rid of post acne hyperpigmentation?
Query: Hello doctor,I need to get rid of the post acne hyperpigmentation that is a year old. I have had post-acne hyperpigmentation on my arm and back since I was 15 years old and have tried everything to fade and nothing works.  Read Full »
Dr. Dilip Meena
Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. 1. Post acne hyperpigmentation lasting for so long is not very common. 2. There are two kinds of options for post inflammatory hyperpigmentation. Either using creams at home which I will prescribe you below or going for cosmetic procedures like microdermabrasion, or...  Read Full »
 
There is itching and accumulated dirt in my foreskin. Why?
Query: Hi doctor, I am having itching and some accumulated dirt in my penis foreskin. Please help.  Read Full »
Dr. Shaunak Patel
Dermatologist

Answer: Hello, Welcome to icliniq.com. It could be smegma (buildup of dead skin cell between foreskin and penis). Send me clear pictures to help you out with the problem. Follow up with the pictures to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Will ejaculating on the hands cause STD?
Hello doctor, I have a question about STD exposure risk. I masturbated another male with my hand, and my palm was moist ...Read more »
Is there always 1 to 2 percent chance of TB recurrence even after completion of medicine?
Hello doctor, I had pulmonary TB and undergone six months of continuous medication as suggested by the doctor. There wa ...Read more »
HIV - Common Questions Answered | AIDS | Stages of HIV | Symptoms | Treatment
Human Immunodeficiency Virus (HIV) is the virus that causes HIV infection and AIDS (Acquired Immunodeficiency Syndrome). ...Read more »